# SDR FDEA201606101929

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE, FLAP SIDE, PIVOT OTBD HOLE BORE CORROSION.  CORROSION FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA 1.251", FINAL HOLE DIA 1.375", MAXIMUM ALLOWABLE DIA 1.220".  REPAIR BUSHING FABRICATED IAW EA 1-5750-71784E, PT5, STEP 4A AND INSTALLED IAW STEP 4D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REF TO WRI: 57509184 FOR WORK DETAILS.
